# SDR ASOA2013012102858

- Difficulty date: January 16, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,939 hours, 17,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A'S FLASHLIGHT INOPERATIVE.  R & R BATTERIES IAW AMM 25-61-02.  OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
